# SDR UALA2011032301392

- Difficulty date: March 23, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 40,851 hours, 10,752 cycles
- Engine: Pwa PW4052
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fitting
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

VIBRATION FELT IN CLIMB THRU FL210-280, SPEED 300-330.  LEFT WING INBOARD MID FLAP FITTING FOR AFT FLAP ATTACHMENT IS BROKEN. LEFT WING INBOARD FLAP AFT FLAP CANOE FAIRING REMOVED. SECURED FAIRING PER MM. RPLC'D FITTING PER SHOP MANUAL. WORK  ACCOMPLISHED BY SHOP MECH. REPLACED FITTING PER SHOP MANUAL. WORK ACCOMPLISHED BY SHOP MECH. ACCOMPLISHED INSPECTION OF LEFT WING INBOARD FLAP AFT FLAP OUTBOARD FAIRING. OPS CHECKS GOOD.
